Follow
Ümmügülsün AKBABA
Ümmügülsün AKBABA
Verified email at ktu.edu.tr
Title
Cited by
Cited by
Year
On Some Connections Between Suborbital Graphs and Special Sequences
Ü AKBABA, AH DEĞER, T TUYLU
Turkish Journal of Mathematics and Computer Science 10, 134-143, 2018
32018
Maximally Dissipative Differential Operators of First Order in the Weighted Hilbert Space
P Ipek Al, Ü Akbaba
Lobachevskii Journal of Mathematics 42 (3), 490-495, 2021
12021
On the compactly solvable differential operators for first order
P Ipek Al, Ü Akbaba
Lobachevskii Journal of Mathematics 41 (6), 1078-1086, 2020
12020
Some special values of vertices of trees on the suborbital graphs
AH Değer, Ü Akbaba
AIP Conference Proceedings 1926 (1), 020013, 2018
12018
Relation between matrices and the suborbital graphs by the special number sequences
Ü Akbaba, ALİH DEĞER
Turkish Journal of Mathematics 46 (3), 753-767, 2022
2022
Maximally Accretive Differential Operators of First Order in the Weighted Hilbert Spaces
Ü Akbaba, P Ipek Al
Lobachevskii Journal of Mathematics 42 (12), 2707-2713, 2021
2021
Images of Some Discs Under the Linear Fractional Transformation of Special Continued Fractions
Ü Akbaba, TTAH Deger
CONFERENCE PROCEEDINGS OF SCIENCE AND TECHNOLOGY 4 (2), 232-237, 2021
2021
The Generating Functions for Special Pringsheim Continued Fractions
Ü Akbaba, AH DEĞER
Communications in Advanced Mathematical Sciences 3 (2), 74-81, 2020
2020
Γo (N) grubunun alt yörüngesel graflarındaki minimal uzunluklu imprimitif hareket
Ü Akbaba
Karadeniz Teknik Üniversitesi/Fen Bilimleri Enstitüsü/Matematik Anabilim Dalı, 2016
2016
On Some Relations Between Continued Fractions and Fibonacci Numbers
T TUYLU, AH DEĞER, Ü AKBABA
Book of Abstracts, 94, 0
The Farthest Vertices on the Suborbital Graphs via Hyperbolic Geometry
AH Değer, Ü Akbaba, İ Gökcan, T Tuylu
17TH INTERNATIONAL GEOMETRY SYMPOSIUM, 130, 0
Finding Characteristic Roots of Matrices of Even Lucas and Fibonacci Numbers
Ü AKBABA, AH DEĞER, T TUYLU
Book of Abstracts, 62, 0
On Suborbital Graphs with Hyperbolic Geodesics and Entries of Matrices from Some Sequences
AH Değer, Ü Akbaba, T Tuylu, İ Gökcan
17TH INTERNATIONAL GEOMETRY SYMPOSIUM, 129, 0
The system can't perform the operation now. Try again later.
Articles 1–13